Mathematische Spielereien um Fehler und Fehlertoleranzen


Freiling, Felix



Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Thema Forschung : das Wissenschaftsmagazin der Technischen Universität Darmstadt
Issue number: 1
Page range: 84-88
Place of publication: Monsheim
Publishing house: Verl. für Marketing u. Kommunikation
ISSN: 1434-7768
Publication language: German
Institution: School of Business Informatics and Mathematics > Praktische Informatik I (Freiling 2005-2010)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item